# SDR DALA2017072905848

- Difficulty date: July 27, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 43,595 hours, 35,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL CUTOUT FRAME CRACKED, BS 45, LEFT SIDE.  REPAIRED IAW SRM 53-90-01.
